Publication
Title
Reentrant melting of a classical two-dimensional binary cluster
Author
Abstract
Language
English
Source (journal)
AIP conference proceedings / American Institute of Physics. - New York
Publication
New York : 2005
ISSN
0094-243X
Volume/pages
799(2005), p. 347-350
ISI
000234508900070
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.02.2012
Last edited 08.12.2018
To cite this reference